Cancer · 1980
Hepatic veno-occlusive disease due to DTIC.
Клинический случайСтатьяПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Asbury R F, Rosenthal S N, Descalzi M E, Ratcliffe R L, Arseneau J C
Аннотация
A case of fulminant hepatic failure leading to death in a patient receiving DTIC for metastatic melanoma is presented. Autopsy revealed widespread centrilobular necrosis secondary to a veno-occlusive process. There was no evidence of a similar process in other organs, and common causes of similar pathology were ruled out. It is likely that in this patient the hepatic failure was due to DTIC alone. Similar cases have been reported in patients receiving other chemotherapeutic agents. Physicians using these drugs should be aware of this side-effect of therapy, since it is often fatal.